Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.2k Members
Avatar universal

random bruising and wierd symtoms

so ive been going to doctors alot in the past three months and none of them have answers for me. i have wierd bruising all over my body along my arms down my sides and on my legs, i also have been losing alot of my hair, i have lost 20 lbs in the past two weeks, im always tired but i get lots of sleep, i am always tired, i get numbness in my hands and feet quick and often and for no reason, i also get headaches alot and my heart skips beats and i have really bad chest pain. i am on no medications, no birth control, and i take a daily vitamin. can anyone give me any idea of what this could possibly be cuz its making me feel like im dying and it *****
3 Responses
Avatar universal
ANEMIA, STRESS, ANXIETY, 20 LBS IN 2 WEEKS WARRANTS A QUICK DR. VISIT/
351246 tn?1379682132
MEDICAL PROFESSIONAL
Hi
Welcome to the MedHelp forum!
If you are not on any medications like anticoagulants, blood thinners or birth control pills then this could be due to clotting disorders, low platelet count, fragile spider veins, deep vein thrombus, deficiency of Vitamin B12, folic acid, or Vit K, a liver disease or certain cancers. It could also be due to pressure urticaria. There is a strong possibility of megaloblastic anemia due to deficiency of Vitamin B12 and folic acid.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
620923 tn?1452915648
I agree u need to see ur dr as there may be several diff things going on at once...do ask about autoimmune issues like Hashimoto's thyroiditis which could explain the weight and hair loss...u can go btwn being hyper to hypo....and other autoimmune issues could be Ehlers-Danlos...or u may be  experiencing low levels of basic vitamins and minerals...do ask to be checked for Vit B12-D calcium, potassium add magnesium.

Taking daily supplements is a good thing if u r taking what u need and the
amount u need.....plus if u r on other meds sometimes they can affect the absorption of vitamins and minerals even from natural sources...so supplements do not help if that is an issue.

See ur dr!

"selma"
Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.